Please use this identifier to cite or link to this item:
Title: Twisting Adjoint Module Algebras
Authors: Kulish, P
Mudrov, A
First Published: Mar-2011
Citation: LETTERS IN MATHEMATICAL PHYSICS, 2011, 95 (3), pp. 233-247
DOI Link: 10.1007/s11005-010-0454-9
ISSN: 0377-9017
eISSN: 1573-0530
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.